# SDR REXA2013052600932

- Difficulty date: May 26, 2013
- Submitted: May 29, 2013
- Operation: Air carrier
- Aircraft: N600LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15142
- Aircraft time: 13,972 hours, 8,430 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Riser
- Condition: Bent
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT RISER IS BENT OUT OF SHAPE BY TOP FOLDING STEP, A251-010.  REPAIRED PAX DOOR AFT RISER IAW EO R52071, SM-28, A-247.
